Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Greetings from Missouri

Hi, I just had my 4th round of injections in my lowest 2 lumbar facet joints. My pain doc said next was the radio frequency thing. The facet shots weren't bad at all though I will say todays hurt a bit more than the previous ones. After looking up the new procedure I am in a panic. A friend of mine has had it done and had nothing but bad things to say. Now I'm afraid. I'm 55, am technically still a nurse though I can't work due to my back. I am hoping it won't be bad and that it will give me some relief. My injections have only helped for 2-3 weeks. The odd thing is that from the beginning of this back issue all I have had is one CT scan. That was done in the ER after I hurt my back (that turned out to be a bad strain but revealed the severe facet arthritis).



Sign In or Register to comment.